# SDR RAIA201407050003

- Difficulty date: July 5, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N854HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145408
- Aircraft time: 26,604 hours, 20,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR BOTTOM FRAME CHANNEL CORRODED.  MAINTENANCE REPLACED CARGO DOOR BOTTOM FRAME CHANNEL.
